# SDR 00FDEA00634

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 3,309 hours, 1,681 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: A3214006020200
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TRUNNION NUT ON LEFT HAND MAIN LAND GEAR LOOSE.  LOCK PLATE MISSING.  REF A300-600 IPC 32-11-05-02 FIG 2, PG 1 ITEM 150.
